MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CORTISOL II; FLUOROMETRIC, CORTISOL

ROCHE DIAGNOSTICS ELECSYS CORTISOL II; FLUOROMETRIC, CORTISOL
Model Number CORTISOL G2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The samples were requested for investigation.
 
Event or Problem Description
The initial reporter stated they received questionable results for two samples from one patient tested with the elecsys cortisol ii assay on a cobas e 801 analytical unit (serial number).An interference is suspected as the cobas e 801 results did not agree with the clinical status of the patient.On (b)(6) 2023 a sample from the patient resulted in a cortisol ii value of 1174 mmol/l.On (b)(6) 2023 a sample from the patient resulted in a cortisol ii value of 1043 mmol/l.The samples were also tested with a competitor method, resulting in a cortisol value of 600 nmol/l.No specific date was provided.The questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
During investigations, the cortisol concentration in the alleged samples was further determined with a liquid chromatography with tandem mass spectrometry (lc-ms/ms) method and was found to be in agreement with the elecsys cortisol ii results.The investigation could not identify a product problem.The elecsys cortisol ii results are considered correct.
 
Additional Manufacturer Narrative
The patient samples were provided for investigation.The customer¿s cortisol ii results could be reproduced.No interfering factor against the streptavidin component of the reagent could be detected in the samples.The investigation is ongoing.

Brand Name
ELECSYS CORTISOL II
Common Device Name
FLUOROMETRIC, CORTISOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16684184
Report Number1823260-2023-01104
Device Sequence Number7967461
Product Code JFT
UDI-Device Identifier04015630939985
UDI-Public04015630939985
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K152227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberCORTISOL G2
Device Catalogue Number07027150190
Device Lot Number634388
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer05/12/2023
06/30/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date06/07/2023
07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale